# SDR UPS08M52610

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A MULTIPLE CIRCUIT BREAKERS TRIPPED & WILL NOT RESET.  WORK ACCOMPLISHED PER EO MD11-2400-29911-C. REPLACED DAMAGED WIRE BUNDLE AND RELATED COMPONENTS.
